Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v66.i16.50
pages 1473-1487

Mathematical Model of the Process of Signal Reception with Turbo-Coding Based on Hidden Markovian Circuits

E. P. Stelmakh
M. A. Sonkin
S. V. Ovsyankin
Academy of the Russian Federal Security Service, Orel, Russian Federation

RESUMO

A mathematical model of the process of signal reception with turbo-coding based on hidden Markovian circuits is presented. A deduction of the decision rule of an adaptive coding algorithm is analyzed, and a conclusion on the need of transition to two-dimensional Markovian models is made.


Articles with similar content:

An Accuracy Evaluation Strategy for Antenna Diagnostic Using Superbroadband Signals
Telecommunications and Radio Engineering, Vol.58, 2002, issue 9&10
A. V. Nechosa
Optimization of Linear Control System under Terminal Constraints
Journal of Automation and Information Sciences, Vol.39, 2007, issue 5
Natalya V. Balashevich
Identification of Multivariable Systems Using Steady-state Mode Parameters
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Vyacheslav F. Gubarev, Sergey V. Melnichuk
On Optimal in One Class Algorithm for Solving Three-Dimensional Digital Filtering Problem
Journal of Automation and Information Sciences, Vol.33, 2001, issue 1
Mikhail S. Yadzhak
Adaptive Information in the Problem of Measurement Control
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
V. G. Pokotilo , I. Yu. Onopchuk